# SDR COMA0160909

- Difficulty date: November 15, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 4,458 hours, 4,067 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 1044
- Condition: Malfunctioned
- Location: Vert Stab
- Part time: 4,460 hours, 4,068 cycles
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT #5182. FORCE TO MOVE ELEVATORS IS EXCESSIVE.REPLACED THE R/H PITCH FEEL ACTUATOR.
